It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lasik Eye Surgery Message Board


Lasik Eye Surgery Board Index


Hey - anyone else got this....

Had lasik on 5th Sep and all went really well.... 20/20 vision in both and was really happy...

However last week - my right eye was really blurry and I have had NO improvement.. It was 20/50 on the chart and I think getting worse.... it is because of dry eyes, according to the doc. I'm using Refresh Liquigel - hourly, steroid drops and Restasis (don't think its starting working yet)...

Any one else been this blurry with dry eyes, does it get better - how long does it take...

Sorry - just a bit paranoid it won't get better and I'm stuck with blurry vision

Would love to hear if anyone else has had the same problems...........

Lucy
lucy, have you been getting less sleep than usual? i had lasik done last december and i had blurry vision in my left eye for quite a few months before it cleared up. it was due to dry eye, and i believe lack of sleep played a big part too, because even now when i don't sleep (generally i average about 4-5 hours a night if i'm lucky), my vision suffers.... not that it ever gets blurry anymore, but i think it drops to 20/20 on a really bad day (it's usually 20/12.5!!!).

anyway, one note on the refresh liquigel drops. some people do great on the gel tears, others just don't. you might try some plain artificial tears (preservative free) and forget the liquigel stuff and see if that doesn't help. i know when i used the gel tears, it made my eyes feel dryer and my vision was blurrier. i ended up using the target brand preservative free tears and they worked great for me. i used them at least four times a day and my vision really started to improve after that!

last thing..... if you spend a lot of time reading or on the computer, that can also tire your eyes out faster and cause your vision to be blurrier. your eyes are still healing from their surgery. it takes several months before they will be fully healed and until then, you do need to be sure to give them a break and let them rest a little each day.

hope this helps!

OH, one more last thing.... the steroid drops made my vision really blurry. how long are you supposed to be using them? when i told my doctor at my two week check up that i was still using the steroids, he told me i was only supposed to have taken them for a week and that i should stop. it's probably different with every doctor, but make sure you check with yours and see if you're still supposed to be taking them.





All times are GMT -7. The time now is 01:17 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!